TITLE

Int-soft implicative filters in BE-algebras

AUTHOR(S)
Young Bae Jun; Alshehri, N. O.; Sun Shin Ahn
PUB. DATE
January 2015
SOURCE
Journal of Computational Analysis & Applications;Jan2015, Vol. 18 Issue 1, p559
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The notion of int-soft implicative filters of a BE-algebra is introduced, and related properties are investigated. The problem of classifying int-soft implicative by their 7-inclusive filter is solved. Also, as a generalization of int-soft implicative filters, the foldness of int-soft implicative filters are considered. Characterizations of int-soft (n-fold) implicative filters are discussed
ACCESSION #
100037203

 

Related Articles

  • Int-soft implicative filters in BE-algebras. Young Bae Jun; Alshehri, N. O.; Sun Shin Ahn // Journal of Computational Analysis & Applications;Mar2015, Vol. 18 Issue 3, p559 

    The notion of int-soft implicative filters of a BE-algebra is introduced, and related properties are investigated. The problem of classifying int-soft implicative by their γ-inclusive filter is solved. Also, as a generalization of int-soft implicative filters, the foldness of int-soft...

  • On l-prime radicals of lattice ordered algebras. Kochetova, J. // Journal of Mathematical Sciences;Sep2013, Vol. 193 Issue 4, p516 

    The Kopytov order for any algebras over a field is considered. The purpose of this paper is to investigate a generalization of the concept of prime radical to lattice ordered algebras over partially ordered fields. Prime radicals of l-algebras over partially ordered and directed fields are...

  • On the reconstruction of the variation of the metric tensor of a surface on the basis of a given variation of christoffel symbols of the second kind under infinitesimal deformations of surfaces in the euclidean space E. Potapenko, I. // Ukrainian Mathematical Journal;Sep2011, Vol. 63 Issue 4, p609 

    We investigate the problem of reconstruction of the variation of the metric tensor of a surface on the basis of a given variation of Christoffel symbols of the second kind under infinitesimal deformations of surfaces in the Euclidean space E.

  • Algebraic method for the harmonic oscillator with a minimal length. Valtancoli, P. // Journal of Mathematical Physics;Jul2013, Vol. 54 Issue 7, p073509 

    We show that the algebraic method solving the ordinary harmonic oscillator can be adapted to the non-commutative case.

  • Landau-Kolmogorov problem for a class of functions absolutely monotone on a finite interval. Skorokhodov, D. // Ukrainian Mathematical Journal;Sep2011, Vol. 63 Issue 4, p617 

    We solve the Landau-Kolmogorov problem for a class of functions absolutely monotone on a finite interval. For this class of functions, new exact additive inequalities of the Kolmogorov type are obtained.

  • Smoluchowski-Kramers approximation in the case of variable friction. Freidlin, M.; Hu, W. // Journal of Mathematical Sciences;Nov2011, Vol. 179 Issue 1, p184 

    We consider the small mass asymptotics (Smoluchowski-Kramers approximation) for the Langevin equation with a variable friction coefficient. The limit of the solution in the classical sense does not exist in this case. We study a modification of the Smoluchowski-Kramers approximation. Some...

  • On the fredholm theory of a planar problem with shift for a pair of functions. Lysenko, Z.; Matviyuk, L.; Nechaev, A.; Shvets, V. // Ukrainian Mathematical Journal;Sep2011, Vol. 63 Issue 4, p658 

    We establish necessary and sufficient conditions for the Fredholm property of a planar problem with shift and conjugation for a pair of functions and obtain a formula for the determination of its index.

  • The numerical solution of differential-algebraic equations by sinc-collocation method. Yeganeh, Somayeh; Saadatmandi, Abbas; Soltanian, Fahimeh; Dehghan, Mehdi // Computational & Applied Mathematics;2013, Vol. 32 Issue 2, p343 

    In this article, numerical solution of differential-algebraic equations (DAEs), by means of the sinc-collocation method is considered. Properties of the sinc procedure are utilized to reduce the computation of the DAEs to systems of algebraic equations. It is well known that the sinc procedure...

  • A Borel solution to the Horn-Tarski problem. Todorcevic, Stevo // Acta Mathematica Hungarica;Apr2014, Vol. 142 Issue 2, p526 

    We describe a Borel poset satisfying the σ-finite chain condition but failing to satisfy the σ-bounded chain condition.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics